# SDR SWAA2024020548298

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 52,295 hours, 31,498 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOUD POP/BANG ON TAKEOFF ROLL REJECTED TAKEOFF AT 120 KNTS. BRAKE COOL RETURNED 27.0M FT POUNDS. NO ABNORMAL ENGINE INDICATION OR WARNINGS. NO BIRDS WITNESSED ON TAKEOFF ROLL. NO ENGINE OR AIRFRAME VIBRATIONS NOTED<[01] PERFORMED BIRD STRIKE INSPECTION PER AMM 05-51-18; NO BIRD STRIKE NOTED. INSPECTED ALL TIRES PER AMM 32-45-00; PRESSURES GOOD NO DISCREPANCIES NOTED. PERFORMED EEC BITE ON #1 AND #2 ENGINES; NO FAULTS NOTED PER FIM 73-00 TASK 801. RAN PACKS WITH APU BLEED; PRESSURE AND PACKS OPS NORMAL PER AMM 21-00-00. NO HIGH ENERGY STOP NOTED AND BRAKE COOLING COMPLIED WITH PER AMM 05-51-07. AIRCRAFT OK FOR SERVICE
